Low energy

Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • #96626
    bglass
    Moderator

    Hi Bruce,

    It is good to hear from you but not good you are feeling so much fatigue.

    Unfortunately, fatigue is really common as a side effect during and after cancer treatment, and it may persist for months.  Folfox patients commonly report feeling fatigued.  Cancer-related fatigue is frequently reported as leaving patients feeling dragged out and lacking energy, and it is not remedied by rest.

    My understanding is that some patients have success reducing fatigue through physical exercise and attention to nutrition.  I attached a National Cancer Institute brochure on cancer-related fatigue in case this is helpful.

    Fatigue is distressing.  Before CCA, chemo and radiation, I was an energizer bunny.  The fatigue got better with time but I have had to accept that my new normal is less peppy.  Exercise has helped, especially in ensuring that I sleep well.

    https://www.cancer.gov/about-cancer/treatment/side-effects/fatigue/fatigue-pdq#section/all

    Take care, regards, Mary

     

    #96623
    Bruce
    Participant

    I am 4 weeks out from Folfox and my energy level is close to zero. I know the chemicals stay with you for a long time. No one can answer my question if my low energy level is after affects of the Folfox or the cancer. Anyone have any thoughts?

     

Viewing 2 posts - 1 through 2 (of 2 total)
  • You must be logged in to reply to this topic.
©2017 - All Rights Reserved, Cholangiocarcinoma Foundation